# SDR DALA2019010900163

- Difficulty date: January 8, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 73,683 hours, 23,900 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Malfunctioned
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5637 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:609. CORRECTIVE ACTION: OPERATED BOTH BACK DOOR KNUCKLE KNOCERS N.T.F. (0895149)
